On the gauge dependence of renormalization group parameters

W. E. Caswell, F. Wilczek

Research output: Contribution to journalArticlepeer-review

83 Scopus citations


We derive the restrictions that gauge invariance places on the renormalization group parameters in arbitrary gauge theories. It is explicity shown that the physical contenr of the renormalization group is gauge independent. A remarkable simplification is noted in the dimensional regularization scheme.

Original languageEnglish (US)
Pages (from-to)291-292
Number of pages2
JournalPhysics Letters B
Issue number3
StatePublished - Apr 15 1974
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics


Dive into the research topics of 'On the gauge dependence of renormalization group parameters'. Together they form a unique fingerprint.

Cite this